# SDR 0203786635

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 89,549 hours, 13,783 cycles
- System (JASC): 2610 · Detection System
- Part: Battery
- Condition: Defective
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

During cruise an electrical odor emitted from in area of the P6 panel. After a short time the odor dissipated. Aircraft continued to destination and landed without incident. Visually inspected are with no defects found.Probable source of odor was the main battery. The battery and battery charger were replaced.
